# SDR MAS2008F00061

- Difficulty date: August 1, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

ASH 2725 PHX-SBA.  MAIN PAX DOOR CAUTION IN FLIGHT.  MAINTENANCE INSPECTED AND DISCOVERED FOD ADJACENT TO PAX DOOR HINGE AREA.  REMOVED DEBRIS AND CLEANED, LUBED AND ADJUSTED PAX DOOR LOCK ASSY.  OPS CHECKED GOOD.  (S)
